# SDR USAA060817

- Difficulty date: June 13, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 - 344 LBL 12 CORRODED.  REMOVED AND INSTALLED NEW PART IAW SRM 51-10-02 LEVEL 1 C53-107-01/02, DEFECT SIZE: .750 INCH.
